# SDR SWAA2023072571793

- Difficulty date: June 26, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2023-409589<[01] REPLACED BLADE AND FASTENER ON ACCESS PANEL 333AT AT LT HORIZONTAL STAB I.A.W. B737-700 SRM 51-10-02-0G-0 AND B737-700 SRM 51-10-02 ITEM 9.;[02] CORRECTED STEP1. REPLACED BLADE AND FASTENER ON ACCESS PANEL 333AT AT LT HORIZONTAL STAB I.A.W. B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02 ITEM 9.;[03] REPLACED BLADE AND FASTENER ON ACCESS PANEL 333AT AT LT HORIZONTAL STAB I.A.W. B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02 ITEM 9.
